# SDR SWIA202054708

- Difficulty date: December 4, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 39,658 hours, 38,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEVERAL LOCATIONS ON RBL 9 FLOOR BEAM INBOARD FLANGE BETWEEN FS 409+9 AND FS 409+54, MARKED.  C-CHECK RO 12/20/2020.  REMOVED AND REPLACED RBL 9 FLOOR BEAM CAP FS 409+5-FS 409+118 WITH NEW PART, REF MHIRJ REO, BOMBARDIER DWG, CRJ200 SRM.  COMPLIED WITH TASK CARD.
